Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A computation of some bi-quadratic class numbers

Author: Harvey Cohn
Journal: Math. Comp. 12 (1958), 213-217
MSC: Primary 65.00; Secondary 10.00
MathSciNet review: 0100972
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, History of the Theory of Numbers, v. III, G. E. Stechert, New York, 1934 (for references in the first paragraph).
  • [2] Fritz Götzky, Über eine zahlentheoretische Anwendung von Modulfunktionen zweier Veränderlicher, Math. Ann. 100 (1928), no. 1, 411–437 (German). MR 1512493,
  • [3] Hans Maass, Über die Darstellung total positiver Zahlen des Körpers 𝑅(5) als Summe von drei Quadraten, Abh. Math. Sem. Hansischen Univ. 14 (1941), 185–191 (German). MR 0005505

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 10.00

Retrieve articles in all journals with MSC: 65.00, 10.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society